| Model Number |
M0064001161 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
This report pertains to one of three axxcess ureteral catheter open end used during the same procedure.It was reported to boston scientific corporation that three axxcess ureteral catheter open end were used during a ureteroscopy procedure performed on (b)(6) 2019.According to the complainant, three ureteral catheters broke consequently during the procedure.Reportedly, no piece of the devices detached inside the patient.There were no patient complications reported as a result of this event.